Multidimensional inequalities and generalized quantile functions - Archive ouverte HAL Access content directly
Journal Articles Economic Theory Year : 2021

Multidimensional inequalities and generalized quantile functions

Abstract

In this paper, we extend the generalized Yaari’s dual theory for multidimensional distributions, in the vein of Galichon and Henry’s paper (Galichon and Henry in J Econ Theory 147:1501–1516, 2012). We show how a class of generalized quantiles—which encompasses Galichon and Henry’s one or multivariate quantile transform [see Arjas and Lehtonen (Math Oper Res 3(3):205–223, 1978), O’Brien (Ann Prob 3(1):80–88, 1975) or Ruschendorf (Ann Probab 9(2):276–283, 1981)]—allows to derive a general representation theorem.

Dates and versions

halshs-03029860 , version 1 (29-11-2020)

Identifiers

Cite

Sinem Bas, Philippe Bich, Alain Chateauneuf. Multidimensional inequalities and generalized quantile functions. Economic Theory, 2021, 71, pp.375-409. ⟨10.1007/s00199-020-01253-5⟩. ⟨halshs-03029860⟩
107 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More